# SDR AALA20110916TUL03

- Difficulty date: September 16, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 62,390 hours, 21,591 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 CARGO DOOR, THE OUTER EDGE OF THE SKIN IS BENT AT THE LOWER FORWARD CORNER OF THE DOOR.  STRAIGHTENED THE DAMAGED AREA ALONG THE OUTER EDGE OF THE SKIN CORNER.  DYE CHECKED: NO CRACKS INDICATED.  FABRICATED DOUBLER AND INSTALLED PER SRM 52-30-01-2R.
